About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 260506, 15 pages
http://dx.doi.org/10.1155/2012/260506
Research Article

Characteristic Functions and Borel Exceptional Values of -Valued Meromorphic Functions

1School of Mathematics and Statistics, Hubei University of Science and Technology, Hubei, Xianning 437100, China
2Beijing Key Laboratory of Information Service Engineering, Department of General Education, Beijing Union University, No. 97 Bei Si Huan Dong Road, Chaoyang District, Beijing 100101, China

Received 27 April 2012; Accepted 16 September 2012

Academic Editor: Michiel Bertsch

Copyright © 2012 Zhaojun Wu and Zuxing Xuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. J. W. Ziegler, Vector Valued Nevanlinna Theory, vol. 73 of Research Notes in Mathematics, Pitman (Advanced Publishing Program), Boston, Mass, USA, 1982.
  2. C.-G. Hu and C.-C. Yang, “Some remarks on Nevanlinna's theory in a Hilbert space,” Bulletin of the Hong Kong Mathematical Society, vol. 1, no. 2, pp. 267–271, 1997. View at Zentralblatt MATH
  3. C.-G. Hu and Q. Hu, “The Nevanlinna's theorems for a class,” Complex Variables and Elliptic Equations, vol. 51, no. 8–11, pp. 777–791, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z.-X. Xuan and N. Wu, “On the Nevanlinna's theory for vector-valued mappings,” Abstract and Applied Analysis, vol. 2010, Article ID 864539, 15 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. L. Yang, Value Distribution Theory, Springer, Berlin, Germany, Science Press Beijing, Beijing, China, 1993, Translated and revised from the 1982 Chinese original.
  6. H. S. Gopalakrishna and S. S. Bhoosnurmath, “Exceptional values of meromorphic functions,” Annales Polonici Mathematici, vol. 32, no. 1, pp. 83–93, 1976. View at Zentralblatt MATH
  7. C.-T. Chuang, “Sur les fonctions-types,” Scientia Sinica, vol. 10, pp. 171–181, 1961 (French). View at Zentralblatt MATH
  8. S. S. Bhoosnurmath and V. L. Pujari, “E-valued Borel exceptional values of meromorphic functions,” International Journal of Mathematical Analysis, vol. 4, no. 41–44, pp. 2089–2099, 2010. View at Zentralblatt MATH